Skip navigation

EJC Search

Login or Create an Account.

Find in

More search boxes.

in
in

Year: From To

Single search box

Results per page:  | Sorted by: relevance · author · journal · date

 

 

 

159 matches in the database. These are records: 1 - 30. New search.

Search Limiters

Subject Categories

[1] [2] [3] [4] [5] [6]

1. Extended general variational inequalities. Noor, Muhammad Aslam. Applied Mathematics Letters vol. 22 issue 2 February, 2009. p. 182-186

 In this work, we introduce and consider a new class of general variational… (more)

Keywords: Variational inequalities; Nonconvex functions; Fixed point problem; Convergence; Existence

DOI: 10.1016/j.aml.2008.03.007. ISSN: 0893-9659.

More Like This

2. Modified mann iterations for nonexpansive semigroups in Banach space. Chen, Ru Dong; He, Hui Min; Noor, Muhammad Aslam. Acta Mathematica Sinica, English Series vol. 26 issue 1 January 2010. p. 193 - 202

  Let E be a real reflexive Banach space which admits a weakly… (more)

Keywords: fixed point; nonexpansive semigroups; strong convergence; reflexive Banach space; 47H09; 47H10; 58E35

DOI: 10.1007/s10114-010-7446-7. ISSN: 1439-8516.

More Like This

3. Variational iteration method for solving twelfth-order boundary-value problems using He’s polynomials. Noor, Muhammad Aslam; Mohyud-Din, Syed Tauseef. Computational Mathematics and Modeling vol. 21 issue 2 April 2010. p. 239 - 251

  In this paper, we apply the variational iteration method using He’s polynomials… (more)

Keywords: Variational iteration method; He’s polynomials; nonlinear problems; higher-order boundary-value problems; error estimates

DOI: 10.1007/s10598-010-9068-4. ISSN: 1046-283X.

More Like This

4. Solvability of Multivalued General Mixed Variational Inequalities. Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 261 issue 1 September 1, 2001. p. 390-402

 In this paper, we use the auxiliary principle technique to suggest a new… (more)

Keywords: variational inequalities; auxiliary principle; iterative methods; convergence

DOI: 10.1006/jmaa.2001.7533. ISSN: 0022-247X.

More Like This

5. Three-Step Iterative Algorithms for Multivalued Quasi Variational Inclusions. Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 255 issue 2 March 15, 2001. p. 589-604

 In this paper, we suggest and analyze some new classes of three-step iterative… (more)

Keywords: variational inclusions; resolvent equations; algorithms; iterative methods; convergence

DOI: 10.1006/jmaa.2000.7298. ISSN: 0022-247X.

More Like This

6. New Approximation Schemes for General Variational Inequalities. Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 251 issue 1 November 1, 2000. p. 217-229

 In this paper, we suggest and consider a class of new three-step approximation… (more)

Keywords: variational inequalities; three-step schemes; convergence; fixed points

DOI: 10.1006/jmaa.2000.7042. ISSN: 0022-247X.

More Like This

7. Algorithms for General Monotone Mixed Variational Inequalities. Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 229 issue 1 January 1, 1999. p. 330-343

 In this paper, we suggest and analyze some new iterative methods for solving… (more)

Keywords: Variational inequalities; resolvent equations; iterative methods; convergence; fixed points

DOI: 10.1006/jmaa.1998.6178. ISSN: 0022-247X.

More Like This

8. Convergence criteria of modified Noor iterations with errors for asymptotically nonexpansive mappings. Nammanee, Kamonrat; Noor, Muhammad Aslam; Suantai, Suthep. Journal of Mathematical Analysis and Applications vol. 314 issue 1 February 1, 2006. p. 320-334

 In this paper, weak and strong convergence theorems of the modified Noor iterations… (more)

Keywords: Asymptotically nonexpansive mapping; Completely continuous; Uniformly convex; Noor iterations; Opial’s condition

DOI: 10.1016/j.jmaa.2005.03.094. ISSN: 0022-247X.

More Like This

9. Rate of convergence in simultaneous approximation for Szász–Mirakyan–Durrmeyer operators. Gupta, Vijay; Noor, Muhammad Aslam; Singh Beniwal, Man. Journal of Mathematical Analysis and Applications vol. 322 issue 2 October 15, 2006. p. 964-970

In the present paper, we study the rate of convergence in simultaneous approximation for the Szász–Mirakyan–Durrmeyer operators by using the decomposition technique of functions of bounded variation.

Keywords: Rate of convergence; Bounded variation; Bézier variant; Simultaneous approximation

DOI: 10.1016/j.jmaa.2005.09.063. ISSN: 0022-247X.

More Like This

10. Inexact proximal point method for general variational inequalities. Bnouhachem, Abdellah; Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 324 issue 2 December 15, 2006. p. 1195-1212

 In this paper, we suggest and analyze a new inexact proximal point method… (more)

Keywords: Proximal point algorithms; Inexact criterion; General variational inequalities; Projection methods

DOI: 10.1016/j.jmaa.2006.01.014. ISSN: 0022-247X.

More Like This

11. On viscosity iterative methods for variational inequalities. Yao, Yonghong; Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 325 issue 2 January 15, 2007. p. 776-787

 Let Formula Not Shown be a commutative family of nonexpansive mappings of a… (more)

Keywords: Viscosity approximation method; Nonexpansive mapping; Strong convergence; Common fixed point; Uniformly Gâteaux differentiable norm

DOI: 10.1016/j.jmaa.2006.01.091. ISSN: 0022-247X.

More Like This

12. On modified hybrid steepest-descent methods for general variational inequalities. Yao, Yonghong; Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 334 issue 2 October 15, 2007. p. 1276-1289

 We consider the general variational inequality Formula Not Shown , where F and… (more)

Keywords: Hybrid steepest-descent method with variable parameters; Nonexpansive mappings; Variational inequality; Strong convergence

DOI: 10.1016/j.jmaa.2007.01.036. ISSN: 0022-247X.

More Like This

13. New extragradient-type methods for general variational inequalities. Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 277 issue 2 January 15, 2003. p. 379-394

 In this paper, we consider and analyze a new class of extragradient-type methods… (more)

Keywords: Variational inequalities; Wiener–Hopf equations; Extragradient-type methods; Fixed-point; Convergence

DOI: 10.1016/S0022-247X(03)00023-4. ISSN: 0022-247X.

More Like This

14. On certain classes of analytic functions defined by Noor integral operator. Noor, Khalida Inayat; Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 281 issue 1 May 1, 2003. p. 244-252

 Integral operator, introduced by Noor, is defined by using convolution. Let fn(z)=z/(1−z)n+1, n∈N0,… (more)

Keywords: Convolution; Integral operator; Bounded boundary rotation

DOI: 10.1016/S0022-247X(03)00094-5. ISSN: 0022-247X.

More Like This

15. Set-Valued Resolvent Equations and Mixed Variational Inequalities. Noor, Muhammad Aslam; Noor, Khalida Inayat; Rassias, Th. M. Journal of Mathematical Analysis and Applications vol. 220 issue 2 April 15, 1998. p. 741-759

 In this paper, we introduce and study a new class of variational inequalities,… (more)

DOI: 10.1006/jmaa.1997.5893. ISSN: 0022-247X.

More Like This

16. Generalized Set-Valued Variational Inclusions and Resolvent Equations. Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 228 issue 1 December, 1998. p. 206-220

 In this paper, we establish the equivalence between the generalized set-valued variational inclusions,… (more)

Keywords: variational inequalities; resolvent equations; iterative methods; convergence criteria

DOI: 10.1006/jmaa.1998.6127. ISSN: 0022-247X.

More Like This

17. Splitting Methods for Pseudomonotone Mixed Variational Inequalities. Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 246 issue 1 June 1, 2000. p. 174-188

 We consider and analyze some new splitting methods for solving monotone mixed variational… (more)

Keywords: variational inequalities; splitting methods; resolvent equations; fixed point; convergence

DOI: 10.1006/jmaa.2000.6776. ISSN: 0022-247X.

More Like This

18. Tangent Projection Equations and General Variational Inequalities. Xiu, Naihua; Zhang, Jianzhong; Noor, Muhammad Aslam. Journal of Mathematical Analysis and Applications vol. 258 issue 2 June 15, 2001. p. 755-762

 In this paper we establish the equivalence between the general variational inequalities and… (more)

Keywords: variational inequality; equation; equivalence; local convergence

DOI: 10.1006/jmaa.2000.7517. ISSN: 0022-247X.

More Like This

19. Variational iteration method for solving sixth-order boundary value problems. Noor, Muhammad Aslam; Noor, Khalida Inayat; Mohyud-Din, Syed Tauseef. Communications in Nonlinear Science and Numerical Simulation vol. 14 issue 6 June, 2009. p. 2571-2580

 In this paper, we have shown that sixth-order boundary value problems can be… (more)

Keywords: 05.10−a; 04.25 Nx; 02.70 Wz; Variational iteration; Nonlinear problems; Boundary value problems; Integral equations

DOI: 10.1016/j.cnsns.2008.10.013. ISSN: 1007-5704.

More Like This

20. Modified Variational Iteration Method for Heat and Wave-Like Equations. Noor, Muhammad Aslam; Mohyud-Din, Syed Tauseef. Acta Applicandae Mathematicae vol. 104 issue 3 December 2008. p. 257 - 269

 In this paper, we apply the modified variational iteration method (MVIM) for solving… (more)

Keywords: Variational iteration method; He’s polynomials; Nonlinear problems; Heat-like equations; Wave-like equations

DOI: 10.1007/s10440-008-9255-x. ISSN: 0167-8019.

More Like This

21. Exp-function Method for Generalized Traveling Solutions of Master Partial Differential Equation. Noor, Muhammad Aslam; Mohyud-Din, Syed Tauseef; Waheed, Asif. Acta Applicandae Mathematicae vol. 104 issue 2 November 2008. p. 131 - 137

 In this paper, we use the Exp-function method to construct the generalized travelling… (more)

Keywords: Exp-function method; Periodic solutions; Nonlinear partial differential equation

DOI: 10.1007/s10440-008-9245-z. ISSN: 0167-8019.

More Like This

22. Multivalued Regularized Equilibrium Problems. Noor, Muhammad Aslam. Journal of Global Optimization vol. 35 issue 3 July 2006. p. 483 - 492

 In this paper, we introduce a new class of equilibrium problems known as… (more)

Keywords: Auxiliary principle; Convergence; Equilibrium problems; Proximal point algorithm; Variational inequalities; 91B50; 49J40

DOI: 10.1007/s10898-006-6755-y. ISSN: 0925-5001.

More Like This

23. New inexact implicit method for general mixed quasi variational inequalities. Bnouhachem, Abdellah; Noor, Muhammad Aslam. Journal of Global Optimization vol. 44 issue 3 July 2009. p. 409 - 421

 In this paper, we suggest and analyze a new self-adaptive inexact implicit method… (more)

Keywords: General mixed quasi variational inequalities; Implicit methods; Resolvent operator; Inexact methods; Self-adaptive rules; 49J40; 65N30

DOI: 10.1007/s10898-008-9339-1. ISSN: 0925-5001.

More Like This

24. Iterative Schemes for Multivalued Quasi Variational Inclusions. Noor, Muhammad Aslam. Journal of Global Optimization vol. 19 issue 2 February 2001. p. 141-150

 In this paper, we suggest and analyze a class of iterative schemes for… (more)

Keywords: Variational inclusions; Resolvent equations; Algorithms; Iterative methods; Convergence

ISSN: 0925-5001.

More Like This

25. Exp-function method for solving Kuramoto–Sivashinsky and Boussinesq equations. Noor, Muhammad Aslam; Mohyud-Din, Syed Tauseef; Waheed, Asif. Journal of Applied Mathematics and Computing vol. 29 issue 1-2 January 2009. p. 1 - 13

 In this paper, we use the Exp-function method to construct the generalized solitary… (more)

Keywords: Kuramoto–Sivashinsky equation; Boussinesq equation; Nonlinear partial differential equations; 65N10; 34Bxx

DOI: 10.1007/s12190-008-0083-y. ISSN: 1598-5865.

More Like This

26. Modified variational iteration method for solving fourth-order boundary value problems. Noor, Muhammad Aslam; Mohyud-Din, Syed Tauseef. Journal of Applied Mathematics and Computing vol. 29 issue 1-2 January 2009. p. 81 - 94

 In this paper, we apply the modified variational iteration method (MVIM) for solving… (more)

Keywords: Variational iteration method; He’s polynomials; Nonlinear problems; Error estimates; 65N10; 34Bxx

DOI: 10.1007/s12190-008-0090-z. ISSN: 1598-5865.

More Like This

27. Exp-function method for generalized traveling solutions of good Boussinesq equations. Mohyud-Din, Syed Tauseef; Noor, Muhammad Aslam; Waheed, Asif. Journal of Applied Mathematics and Computing vol. 30 issue 1-2 May 2009. p. 439 - 445

 In this paper, we apply the exp-function method to construct generalized solitary and… (more)

Keywords: Exp-function method; Good Boussinesq equation; Nonlinear partial differential equations; 65N10

DOI: 10.1007/s12190-008-0183-8. ISSN: 1598-5865.

More Like This

28. Variational iteration technique for solving nonlinear equations. Noor, Muhammad Aslam; Shah, Farooq Ahmed. Journal of Applied Mathematics and Computing vol. 31 issue 1-2 September 2009. p. 247 - 254

 In this paper, we use the variational iteration technique to suggest some new… (more)

Keywords: Variational iteration; Iterative method; Convergence; Newton method; Taylor series; Examples; 65N99; 65N15

DOI: 10.1007/s12190-008-0207-4. ISSN: 1598-5865.

More Like This

29. Modified variational iteration method for solving Fisher’s equations. Mohyud-Din, Syed Tauseef; Noor, Muhammad Aslam. Journal of Applied Mathematics and Computing vol. 31 issue 1-2 September 2009. p. 295 - 308

 In this paper, we apply the modified variational iteration method (MVIM) for solving… (more)

Keywords: Variational iteration method; He’s polynomials; Nonlinear problems; Fisher’s equation; Nonlinear diffusion equation; Error estimates; 65N10

DOI: 10.1007/s12190-008-0212-7. ISSN: 1598-5865.

More Like This

30. Projection iterative methods for extended general variational inequalities. Noor, Muhammad Aslam. Journal of Applied Mathematics and Computing vol. 32 issue 1 February 2010. p. 83 - 95

 In this paper, we introduce and study a new class of variational inequalities… (more)

Keywords: Variational inclusions; Fixed point problems; Wiener-Hopf equations; Nonlinear operators; Convergence criteria; 49J40; 90C33

DOI: 10.1007/s12190-009-0234-9. ISSN: 1598-5865.

More Like This

[1] [2] [3] [4] [5] [6]